# SDR USAA020173

- Difficulty date: April 18, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 65537447
- Condition: Cracked
- Location: Vertical Stab
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DRAG ANGLE CRACKED .5 INCH, SECTION 48, RIGHT SIDE, AFT OF AFT LUGS FOR VERTICAL STABILIZER.  FILLERS AND STRAPS INSTALLED ON BOTH SIDES OF DRAG ANGLE PER TYPICAL REPAIR 53-80-03.  (M)
